# SDR HALA2015011800010

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 55131
- Aircraft time: 96,483 hours, 17,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 07289H3476
- Condition: Failed
- Location: Cockpit
- Part time: 22,801 hours, 3,711 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL340 HEARD A LOUD "BOOM".  NOTICED F/O WINDSHIELD SHATTERED.  AN UNEVENTFUL LANDING WAS MADE.  R & R RT FWD WINDOW IAW AMM 56-11-01-401, OPS CHECKED OK.  R & R RT FWD & LT SIDE WINDOW HEAT CONTROLLER CHECKED GOOD.
